It is currently Fri Aug 18, 2017 9:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Orgasm dysfunction!
PostPosted: Tue Dec 29, 2015 1:35 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 21, 2015 11:30 pm
Posts: 27
So I was on Suboxone for a year and had no problem with libido, erection, or orgasm. On the first of December I had a slip and used heroin for 9 days and stopped on the 10th. On the 24th I saw my doctor and got back on Suboxone. The thing is on the 20th I got into a new relationship. I haven't been able to have an orgasm since I took that first dose of Suboxone again. In some ways it's awesome but my girlfriend is starting to get a little bummed out by my inability to climax. What I don't get is the fact I had no problem the whole past year I was taking Suboxone but now I'm having orgasm dysfunction. Has anyone else experienced this? I'm guessing (and hoping) that this side effect will go away as I stabilize back onto Suboxone as it's only been 6 days that I've been back on. I also wonder if it has to do with the fact that I hadn't used for 15 days before I got back on Suboxone. Today is actually the first day I don't feel any euphoric effect. Since I hadn't used in 15 days before I saw my doctor again I did have a head change going on at first and now that it's gone I'm hoping this side effect is gone as well. Has anyone else experienced this and if so, did it get better, and how long?


Top
 Profile  
 
 Post subject: Re: Orgasm dysfunction!
PostPosted: Tue Dec 29, 2015 8:36 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
By any chance have you started an SSRI or other antidepressant? What about high blood pressure or other medication. What you describe actually sound more like what these meds can do.


Top
 Profile  
 
 Post subject: Re: Orgasm dysfunction!
PostPosted: Tue Dec 29, 2015 9:18 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 21, 2015 11:30 pm
Posts: 27
No I'm not on any psych meds. I am on blood pressure meds but with high blood pressure I've experienced erectile dysfunction. This is more of the classic opiate side effect of feeling just on the verge but never getting there. I used to have the same experience when I was an active Heroin user.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Orgasm dysfunction!
PostPosted: Thu Dec 31, 2015 8:32 pm 
Online
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1000
Hey Jiva.

I'd agree with your notion that you gotta give it time. If you're still getting euphoria from your Suboxone, you're definitely not going to be able to orgasm in the same way it's very difficult to orgasm when feeling euphoria from heroin.

I'd suggest trying sex when the buprenorphine levels are at their lowest in your blood stream - ie in the morning just before you're due to dose.

Also, if you're experiencing euphoria from your dose, you may actually be on too high a dose. It might be easier to reduce a small amount now, rather than wait until you're tolerant to the higher dose. That's just my opinion though. Some people believe it's safer to initially feel stoned from the Suboxone if you're less likely to return to using heroin.


Top
 Profile  
 
 Post subject: Re: Orgasm dysfunction!
PostPosted: Thu Dec 31, 2015 10:54 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 21, 2015 11:30 pm
Posts: 27
I'm all good now. It just took the time to stabalize. I was feeling euphoria probably because I hadn't used an 12 days and my doctor upped me to 16mg from 8. Now I just feel normal again and am back to normal functioning.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group